# SDR CALA9700649

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19206
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT FORWARD FASTENER HOLE OF STRINGER 23L AND FAIL SAFE CHORD WAS BULGED AT BS 727.  A STRINGER CLIP WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
